Authors: Todorčević, Vesna 
Šegan-Radonjić, Marija 
Title: Mihailo Petrović Alas: Mathematician and Master Fisherman
Journal: Mathematical Intelligencer
Volume: 41
Issue: 3
First page: 44
Last page: 50
Issue Date: 15-Sep-2019
Rank: M23
ISSN: 0343-6993
DOI: 10.1007/s00283-019-09901-y
Publisher: Springer Link

Show full item record

Page view(s)

36
checked on Nov 28, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.